Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 63, Issue 1, Winter 2010  pp. 191-216.

Taylor functional calculus for supernilpotent Lie algebra of operators

Authors Anar Dosi
Author institution: Department of Mathematics, Atilim University, Incek 06836, Ankara, Turkey

Summary:  The present work is motivated by J.L. Taylor's program on noncommutative holomorphic functional calculus within the Lie algebra framework. We propose a sheaf $\mathfrak{T}_{\mathfrak{g}}$ of germs of formally-radical functions in elements of a finite dimensional nilpotent Lie algebra $\mathfrak{g}$ and prove the functional calculus theorem for an operator family generating a supernilpotent Lie subalgebra based upon the sheaf $\mathfrak{T}% _{\mathfrak{g}}$. This calculus extends Taylor's holomorphic functional calculus for a mutually commuting operator family.

Contents    Full-Text PDF